# SDR 97ZZZX4456

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12549
- Make and model: Cessna 550
- Aircraft serial: 5500501
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 1455077639
- Condition: Frayed
- Location: Flap Preselect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP RIGGING, FOUND FLAP PRE-SELECT CABLE FRAYED.  ORDERED P/N 14550-776-39 CABLE ASSY.  FOUND BALL SWEDGE LOCATED AT 106.69 INCH.  CONFIRM LOCATION OF SWEDGE BALL WITH CESSNA.  CABLE REMOVED FROM AIRCRAFT WAS 103.0 INCHES.  CESSNA IN PROCESS OF BUILDING A SPECIAL CABLE.  CESSNA PART MANUAL, CHAPTER 27-90-00, PAGE 2, ITEM 81.
